# SDR CALA0200499

- Difficulty date: October 17, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- Aircraft time: 24,252 hours, 12,945 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE WHEEL WELL FIRE LIGHT ILLUMINATED AND THE FIRE WARNING BELL SOUNDED SHORTLY AFTER THE LANDING GEAR WAS RETRACTED ON TAKEOFF FROM IAH. THE WARNING WAS INTERMITTENT AT FIRST AND EVENTUALLY BECAME STEADY. THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANED WITHOUT INCIDENT. THERE WAS NO EVIDENCE OF FIRE. A CHECK OF THE WHEEL WELL FIRE LOOP FOUND IT FAULTY. THE NR 3 BRAKE WAS ALSO FOUND TO BE VERY HOT. THE WHEEL WELL FIRELOOP WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD. THE NR 3 BRAKE WAS ALSO REMOVED AND REPLACED.
